# SDR ASAA0140612

- Difficulty date: October 16, 2001
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33509
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FRAME DENT AT BS 400 AND STRINGER 24L.  REPAIRED PER SRM.  (M)
